\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Restrictions on rotation sets for commuting torus homeomorphisms

Abstract Related Papers Cited by
  • Let $K_1,\: K_2\subset \mathbb{R}^2$ be two convex, compact sets. We would like to know if there are commuting torus homeomorphisms $f$ and $h$ homotopic to the identity, with lifts $\tilde f$ and $\tilde h$ such that $K_1$ and $K_2$ are their rotation sets respectively. In this work, we prove some cases where it cannot happen, assuming some restrictions on rotation sets.
    Mathematics Subject Classification: Primary: 37E30, 37E45, 37B05.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    M. Benayon, Sobre Grupos Abelianos Irrotacionais de Homeomorfismos do Toro, Ph.D thesis, Universidade Federal Fluminense, 2013.

    [2]

    P. Le Calvez and F. Tal, Forcing theory for transverse trajectories of surface homeomorphisms, preprint, arXiv:1503.09127v1.

    [3]

    P. Dávalos, On annular maps of the torus and sublinear diffusion, preprint, arXiv:1311.0046.

    [4]

    J. Franks, Realizing rotation vectors for torus homeomorphisms, Trans. Amer. Math. Soc., 311 (1989), 107-115.doi: 10.1090/S0002-9947-1989-0958891-1.

    [5]

    J. Franks and M. Misiurewicz, Rotation sets of toral flows, Proc. Amer. Math. Soc., 109 (1990), 243-249.doi: 10.1090/S0002-9939-1990-1021217-5.

    [6]

    A. Kocksard and A. Koropecki, Free curves and periodic points for torus homeomorphisms, Ergod. Th. Dynam. Sys., 28 (2008), 1895-1915.doi: 10.1017/S0143385707001083.

    [7]

    A. Koropecki and F. Tal, Strictly toral dynamics, Invent math., 196 (2014), 339-381.doi: 10.1007/s00222-013-0470-3.

    [8]

    J. Llibre and R. S. Mackay, Rotation vectors and entropy for homeomorphisms of the torus isotopic to the identity, Ergod. Th. Dynam. Sys., 11 (1991), 115-128.doi: 10.1017/S0143385700006040.

    [9]

    M. Misiurewics and K. Ziemian, Rotation sets for maps of tori, J. London Math. Soc., 40 (1989), 490-506.doi: 10.1112/jlms/s2-40.3.490.

    [10]

    K. Parkhe, Commuting homeomorphisms with non-commuting lifts, preprint, arXiv:1409.6422v2.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(148) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return